# SDR CA991027034

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8201
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 85545002009
- Condition: Worn
- Location: Rudder
- Part time: 4,831 hours
- Component: 85540002001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER FLANGE ATTACHMENT HOLE (RUDDER) FOR RADIUS ROD END FITTING, BUSHING WORN AND HOLE ELONGATED EXCESSIVELY.  WEAR DUE TO RELATIVE WASHER MOVEMENT .018 INCH - .008 INCH.  BOLT HOLE ELONGATION .342 INCH BY .295 INCH.
